# SDR ASAA0380208

- Difficulty date: March 4, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 52929169
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, RIGHT FORWARD FLOOR PANEL SUPPORT IS CORRODED AT FS 180.  REPLACED SUPPORT TRACK PER SRM 51-30-2 AND 30-5.  (M)
